Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

140 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can Xyzal or vitamin B12 supplement cause dizziness and muscle ache?

My 27 yo son is experiencing severe dizziness, nausea and muscle aches. He has recently started taking Vitamin B12 due to low levels per lab results (327) and also started taking xyzal for allergies. Can either of these be the cause?? He woke up during the night extremely sore and dizzy and the dizziness is worsening throughout the day.
Fri, 8 Jun 2018
Report Abuse
General & Family Physician 's  Response
hi and welcome to 'ask a doctor ' service . i have read your question and here is my advice .
yes Xyzal can cause this , sedation is very common with this drug, dizziness is a well recognized side effect of the drug though it is not a common one , so that idea would be first we should rule out other possible cause for his symptoms , like viral infection can cause the same, his primary disease like low vitamins level can cause the same , we should also think why his B12 level is low ( which is not common ) .
so yes the drug can cause it but you must see a doc to rule out other possible causes , if no one found then the drug can be stopped or changed atleast.

hopes this clears your mind , i would be happy to answer if your have any thing else to ask in this regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Last night I had BLACK diarrhea that came out of nowhere. No stomach ache or pain. This morning, more normal stool, however still black. I ve not ate anything dark & have no stomach discomfort. I started taking a B12 supplement this week (1xaday), could that be the culprit? FYI - I am a 3 year Breast cancer survivor.

doctor1 MD

Hi - I have had a loose stool problem for about a month now. A friend of mine said it could be caused by my taking Vitamin B-12. I added B-12 to my routine of other vitamins less than a year ago, but didn t have the loose stool problem until recently. Could the B-12 be the problem? - Joyce

doctor1 MD

Hi, I went to the emergency Saturday because I was experiencing tinkling in in feet, legs, and now all parts of my body from time to time. Everything was check out and nothing showed up that would cause me to stay or further treatment needed. I had an artery ultrasound about 6 or 7 months ago, and everything was great. My pressure was up, but did come down as I became more relaxed in the ER. Also, I started taking b-12 complex 2 days before this incident. Is there a specialist I should go see? Is a circulation concern?